教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村CHUNG-TSUN SHIEH (瀏覽個人網頁)

標題:Partial inverse problems for quadratic differential pencils on a graph with a loop
學年108
學期2
出版(發表)日期2020/05/15
作品名稱Partial inverse problems for quadratic differential pencils on a graph with a loop
作品名稱(其他語言)
著者Natalia P. Bondarenko; Chung-Tsun Shieh
單位
出版者
著錄名稱、卷期、頁數Journal of Inverse and Ill-posed Problems 28(3), p.449–463
摘要In this paper, partial inverse problems for the quadratic pencil of Sturm–Liouville operators on agraph with a loop are studied. These problems consist in recovering the pencil coefficients on one edge of thegraph (a boundary edge or the loop) from spectral characteristics, while the coefficients on the other edgesare known a priori. We obtain uniqueness theorems and constructive solutions for partial inverse problems.
關鍵字Partial inverse spectral problem;differential pencil;quantum graph;uniqueness theorem;Riesz basis
語言英文(美國)
ISSN0928-0219; 1569-3945
期刊性質國外
收錄於SCI;
產學合作
通訊作者Bondarenko, Natalia P
審稿制度
國別德國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 夥伴關係,優質教育
Google+ 推薦功能,讓全世界都能看到您的推薦!